# SDR SWAA031810

- Difficulty date: August 12, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N753SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29848
- Aircraft time: 14,385 hours, 8,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Broken
- Location: Fwd Entry
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR OVERHEAD EMERGENCY EXIT LIGHT LENS BROKEN.  REMOVED AND REPLACED LENS PER MM.
